A fast iterative method for solution in real arithmetic of a system of linear equations with a complex symmetric matrix
Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 294-296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_2_a8,
author = {A. B. Kycherov},
title = {A fast iterative method for solution in real arithmetic of a system of linear equations with a complex symmetric matrix},
journal = {Doklady Akademii Nauk},
pages = {294--296},
year = {1991},
volume = {317},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a8/}
}
TY - JOUR AU - A. B. Kycherov TI - A fast iterative method for solution in real arithmetic of a system of linear equations with a complex symmetric matrix JO - Doklady Akademii Nauk PY - 1991 SP - 294 EP - 296 VL - 317 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a8/ LA - ru ID - DAN_1991_317_2_a8 ER -
A. B. Kycherov. A fast iterative method for solution in real arithmetic of a system of linear equations with a complex symmetric matrix. Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 294-296. http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a8/